It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board

  • Anyone ever experience this on neurontin???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-25-2007, 02:01 PM   #1
    Paul8116
    Junior Member
    (male)
     
    Join Date: Jun 2007
    Location: NW Ohio
    Posts: 21
    Paul8116 HB User
    Anyone ever experience this on neurontin???

    I have been on Neurontin since thursday, I started out at 100mgs before bedtime for 3 day's then was to start taking 200 mgs last nite...I took the neurontin at around 9 pm and by 11:30 it felt kinda like the left side of my face was a little numb or kinda funny feeling. I have feeling in it but it feels kinda strange?????? It is still like this today, Anyone else have any symptoms like this????? I thought i was having a stroke last nite.

     
    Sponsors Lightbulb
       
    Old 06-25-2007, 02:59 PM   #2
    ms_west
    Senior Veteran
    (female)
     
    Join Date: Dec 2006
    Location: western us
    Posts: 7,265
    ms_west HB User
    Re: Anyone ever experience this on neurontin???

    I would stop taking the meds and call your doctor. If your symptoms continue, you might consider going to the ER.

     
    Old 06-25-2007, 05:21 PM   #3
    Paul8116
    Junior Member
    (male)
     
    Join Date: Jun 2007
    Location: NW Ohio
    Posts: 21
    Paul8116 HB User
    Re: Anyone ever experience this on neurontin???

    Nobody taken Neurontin?????

     
    Old 06-25-2007, 05:53 PM   #4
    Chris54
    Senior Veteran
    (male)
     
    Join Date: Mar 2007
    Location: Victorville, Ca, USA
    Posts: 587
    Chris54 HB User
    Re: Anyone ever experience this on neurontin???

    Neurontin and Lyrica make me feel like something walking or crawling around in my head. I have the same from most anti-depressants. I have had some real scary thought on Neurontin in the past. Once in awhile I try taking them again. Same reaction and not any help with the nerve pain. A lot of weight gain.

     
    Old 06-25-2007, 06:05 PM   #5
    xzx
    Senior Veteran
    (female)
     
    Join Date: Dec 2006
    Location: Ohio
    Posts: 571
    xzx HB User
    Re: Anyone ever experience this on neurontin???

    Hi Paul

    I did not take neurontin, but I did take lyrica for a little bit. From what I understand neurontin ( and lyrica ) can cause numbness as a side effect ( also swelling ). On the safe side call the doc and make sure you are not having a reaction to this stuff. I no longer take lyrica because I had a abnormal swelling with it. Hope you are feeling ok tonight. Let us know what goes on.

    Rose

     
    Old 06-25-2007, 06:06 PM   #6
    Tucsonlady40
    Senior Veteran
    (female)
     
    Join Date: Feb 2006
    Location: us
    Posts: 660
    Tucsonlady40 HB User
    Re: Anyone ever experience this on neurontin???

    Hi Paul,

    I have taken Neurontin and it worked great for me. I remember feeling sleepy from it, so I started taking it at night.

    Not everyone can take the same meds, and what might work for one great, won't work for someone else. My only suggestion would be that, if it's bothersome enough, call your dr.s right away, because you could be allergic to it.

    Take care and I hope it all goes well for you!!

     
    Old 06-25-2007, 08:46 PM   #7
    mamakitkat
    Senior Veteran
    (female)
     
    mamakitkat's Avatar
     
    Join Date: Jan 2005
    Location: USA
    Posts: 1,648
    mamakitkat HB User
    Re: Anyone ever experience this on neurontin???

    HI Paul,
    I took neurontin for over a year, 2700mgs a day. I did not realize until I was switched to lyrica that I felt like I was in a fog, I did have major memory problems that was why I was switched, I needed a higher dose and I was almost at the max with the neurontin and I wasn't handling it very well.

    Neurontin comes with a boat load of side effects, for the most part I handled most of them ok on the lower dosages. It did take a week or so after an increase to get used to it and most the time the side effects weren't there or weren't noticeable.

    I would call the doc on that side effect, it could be many things and there is no reason to wonder. Call the doc and make sure it's nothing to worry about.

    Good Luck! neurontin was a God send for me for a long time, I could have never made it thru that first year without it, hang in there, as long as you can handle it after the initial time frame for getting used to it it can do wonders to relieve nerve type pain.

    God Bless

    Carol
    __________________
    "Thru every dark corner is a door to a new light"
    (Dana Reeve)
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 06-26-2007, 07:16 AM   #8
    Arthr Itis
    Inactive
    (male)
     
    Join Date: Nov 2006
    Location: Michigan, USA
    Posts: 472
    Arthr Itis HB User
    Re: Anyone ever experience this on neurontin???

    I've been on neurontin for 3 or 4 years. The side effects, at first, were rather un-nerving. Now I laugh at them. Things like no memory, weight gain, seeing things out of the corner of my eye, or the weirdest is seeing something or someone in one place then suddenly they are in a different place without seeing them move. The good thing is it works, somewhat.

     
    Old 06-26-2007, 11:04 PM   #9
    pooby
    Senior Veteran
    (female)
     
    pooby's Avatar
     
    Join Date: May 2005
    Posts: 905
    pooby HB Userpooby HB Userpooby HB Userpooby HB Userpooby HB Userpooby HB User
    Re: Anyone ever experience this on neurontin???

    Just because you are taking a new medication it doesn't mean that the symptom you are experiencing is related to that new drug.

    To be on the safe side call your doctor. Not to scare you but numbness of the face can also be a sign of stroke. If you weren't on Neurontin would you see your physician about this? At the very least give your pharmacist a call.
    __________________
    Pooby Gal

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Anyone taking Neurontin? syrinx2112 Pain Management 18 07-21-2007 09:05 PM
    Anyone have experience with Neurontin? texasmary Back Problems 11 08-10-2006 09:50 AM
    can anyone tell me what neuroton does for crps? missspeedway2 Reflex Sympathetic Dystrophy (RSD) (CRPS) 10 02-02-2006 08:54 PM
    New "miracle" drug for nerve pain - Lyrica - anyone try it? mngirl Pain Management 5 09-12-2005 10:35 PM
    Can anyone interpret what this means? Ammy Back Problems 20 04-12-2005 10:14 AM
    can i die?[help shorline!anyone!] madhatter Pain Management 13 12-30-2004 04:17 PM
    Has anyone tried "Cymbalta" ? It's very new but suppose to work great.. Josh_B Depression 43 12-25-2004 08:18 PM
    Neurontin- has it made anyone's nerve pain worse??? daubie Back Problems 27 05-19-2004 04:23 PM
    Anyone have this symtom? bgdmoore Multiple Sclerosis 1 11-25-2003 06:29 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is Off
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:46 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!